I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2001, VOLUME 7, NUMBER 1, PAGES 235-256
A. A. Chilikov
View as HTML View as gif image View as LaTeX source
In this work we show algorithmical solvability for the problem of calculation of the Taylor power series for an algebraic function over a field of positive characteristics. An efficient algorithm for construction of a finite automaton solving this problem is given.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: May 10, 2001